# SDR DHL9774011C

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vert Stab
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL STAB HAS CRACK ON LOWER LT FASTENERS.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 5 BY 4.
